# SDR USAABB01133

- Difficulty date: November 18, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV14
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EXIT IDENTIFIER AT THE R3 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
